# SDR SWIA200718768

- Difficulty date: August 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 16,596 hours, 14,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, FLOORBEAM CLIP AT FS484 LBL36 IS CRACKED.  INSTALLED REPAIR ANGLES PER CRJ200 REO 601R 53-41-059 STEPS 8, 11, 12 AND 14.
